Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Gerard van der Geer
Title: Hilbert modular surfaces
Additional book information Ergebnisse der Mathematik, Band 16, Springer-Verlag, Berlin, Heidelberg, New York, 1988, ix + 291 pp., $69.50. ISBN 3-540-17601-2.

References [Enhancements On Off] (What's this?)

  • [AMS] A. Borel and W. Casselman (eds.), Automorphic forms, representations, and L-functions, Proc. Sympos. Pure Math., vol. 33, Amer. Math. Soc., Providence, R. I., 1978.
  • W. Barth, C. Peters, and A. Van de Ven, Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 4, Springer-Verlag, Berlin, 1984. MR 749574 (86c:32026)
  • H. Jacquet and R. P. Langlands, Automorphic forms on 𝐺𝐿(2), Lecture Notes in Mathematics, Vol. 114, Springer-Verlag, Berlin-New York, 1970. MR 0401654 (53 #5481)
  • Serge Lang, Introduction to modular forms, Springer-Verlag, Berlin-New York, 1976. Grundlehren der mathematischen Wissenschaften, No. 222. MR 0429740 (55 #2751)
  • Robert P. Langlands, Base change for 𝐺𝐿(2), Annals of Mathematics Studies, vol. 96, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1980. MR 574808 (82a:10032)
  • Robert P. Langlands, On the functional equations satisfied by Eisenstein series, Lecture Notes in Mathematics, Vol. 544, Springer-Verlag, Berlin-New York, 1976. MR 0579181 (58 #28319)
  • [W] A. Weil, Dirichlet series and automorphic forms, Lecture Notes in Math., vol. 189, Springer-Verlag, Berlin and New York, 1971.

Review Information

Reviewer: Gerd Faltings
Journal: Bull. Amer. Math. Soc. 20 (1989), 247-251
PII: S 0273-0979(1989)15783-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia